# SDR YENA2024062100887

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271N
- Aircraft serial: 11604
- Aircraft time: 2,126 hours, 325 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Cids
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1621, LHR-BOS. (ETOPS)  CLASS 2 CIDS 2 MSG ( CLASS II MX MSG DISPLAYED - CIDS ); PERFORMED OPS TEST OF CIDS 2 INTERFACE TEST OK IAW AMM 23-73-00. MDDR CLEARED MX-4 UPDATED.
